Publications

Search
Author Keyword Title Type [ Year(Asc)]
2017
Webster, B. . (2017). Rouquier's conjecture and diagrammatic algebra. Forum of Mathematics, Sigma, 5, e27. Cambridge University Press. doi:10.1017/fms.2017.17
Webster, B. . (2017). Comparison of canonical bases for Schur and universal enveloping algebras. Transform. Groups, 22, 869–883. doi:10.1007/s00031-016-9409-2
Beliakova, A. , Habiro, K. , Lauda, A. D. , & Webster, B. . (2017). Current algebras and categorified quantum groups. Journal of the London Mathematical Society, 95, 248–276. doi:10.1112/jlms.12001
Webster, B. . (2017). On generalized category O for a quiver variety. Mathematische Annalen, 368, 483–536. Jun. doi:10.1007/s00208-016-1438-6
Webster, B. . (2017). Geometry and categorification. In Categorification in geometry, topology, and physics (Vol. 684, pp. 1–22). Amer. Math. Soc., Providence, RI.
Webster, B. . (2017). Knot invariants and higher representation theory. Mem. Amer. Math. Soc., 250, 141. doi:10.1090/memo/1191
Brundan, J. , Losev, I. , & Webster, B. . (2017). Tensor Product Categorifications and the Super Kazhdan–Lusztig Conjecture. Int. Math. Res. Not. IMRN, 6329–6410. Retrieved from https://dx.doi.org/10.1093/imrn/rnv388
Webster, B. , & Williamson, G. . (2017). A geometric construction of colored HOMFLYPT homology. Geometry and Topology, 21(5), 2557–2600. Retrieved from http://msp.org/gt/2017/21-5/p01.xhtml gt-v21-n5-p01-s.pdf
2016
Beliakova, A. , Habiro, K. , Lauda, A. D. , & Webster, B. . (2016). Cyclicity for categorified quantum groups. J. Algebra, 452, 118–132. doi:10.1016/j.jalgebra.2015.11.041
Tingley, P. , & Webster, B. . (2016). Mirković-Vilonen polytopes and Khovanov-Lauda-Rouquier algebras. Compos. Math., 152, 1648–1696. doi:10.1112/S0010437X16007338
Braden, T. , Licata, A. , Proudfoot, N. , & Webster, B. . (2016). Quantizations of conical symplectic resolutions. Astérisque, iii–iv.
Braden, T. , Proudfoot, N. , & Webster, B. . (2016). Quantizations of conical symplectic resolutions I: local and global structure. Astérisque, 1–73.
Braden, T. , Licata, A. , Proudfoot, N. , & Webster, B. . (2016). Quantizations of conical symplectic resolutions II: category $\Cal O$ and symplectic duality. Astérisque, 75–179.
Webster, B. . (2016). Tensor product algebras, Grassmannians and Khovanov homology. In Physics and mathematics of link homology (Vol. 680, pp. 23–58). Amer. Math. Soc., Providence, RI.
2015
Webster, B. . (2015). Canonical bases and higher representation theory. Compos. Math., 151, 121–166. doi:10.1112/S0010437X1400760X
Losev, I. , & Webster, B. . (2015). On uniqueness of tensor products of irreducible categorifications. Selecta Math. (N.S.), 21, 345–377. doi:10.1007/s00029-014-0172-8
2014
Kamnitzer, J. , Webster, B. , Weekes, A. , & Yacobi, O. . (2014). Yangians and quantizations of slices in the affine Grassmannian. Algebra Number Theory, 8, 857–893. doi:10.2140/ant.2014.8.857
2012
Stroppel, C. , & Webster, B. . (2012). 2-block Springer fibers: convolution algebras and coherent sheaves. Comment. Math. Helv., 87, 477–520. doi:10.4171/CMH/261
Braden, T. , Licata, A. , Proudfoot, N. , & Webster, B. . (2012). Hypertoric category $\scrO$. Adv. Math., 231, 1487–1545. doi:10.1016/j.aim.2012.06.019
Reshetikhin, N. , Stroppel, C. , & Webster, B. . (2012). Schur-Weyl-type duality for quantized $\germgl(1|1)$, the Burau representation of braid groups, and invariants of tangled graphs. In Perspectives in analysis, geometry, and topology (Vol. 296, pp. 389–401). Birkhäuser/Springer, New York.

Pages